# SDR CALA2014050690959

- Difficulty date: May 3, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 50,323 hours, 20,531 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Handle
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S PTT ON STICK CONSTANTLY TRANSMITS.  REPLACED CAPTAIN'S SIDE STICK HANDLE IAW AMM 27-92-91.  PTT OPERATIONS TEST OK IAW AMM 23-12-00.  PRIORITY TEST OK IAW AMM 27-96-00. SIDE STICK OPERATIONS TEST OK IAW AMM 27-92-41.
